# SDR REXA2022053100944

- Difficulty date: March 17, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312114U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23R BTW FS280 TO FS310 IS CORRODED.	REPLACED STRINGER 23R FS280-FS333 IAW CRJ-900 SRM 51-40-11-001-001-A01,51-42-06-001-001-A01, AND 51-42-21-001-001-A01
